# SDR UIEA2018040600617

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,302 hours, 22,342 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LEFT ENGINE FUEL VALVE DURING ENGINE SHUTDOWN.  PERFORMED FIM FAULT TREE 808 BLOCK 11. PERFORMED WET MOTOR FOR LEFT ENGINE IAW AMM 71-00-00-H01, NO EICAS ADVISORY MESSAGE AT THIS TIME, BLOCK 21 STATES THIS WAS AN INTERMITTENT FAULT, OPS CHECKED GOOD. NO EICAS MESSAGE.
